# SDR UPS804659

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND LONGERON ATTACH FITTING SEVERELY CORRODED AND PITTED, LONGERON 21L STA 1740.  MAINTENANCE REMOVED AND REPLACED FITTING IAW SRM 51-3-8 AND 51-1-20A.
